# SDR SWAA2023062153548

- Difficulty date: May 29, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED STA 86.66 AT RT HORIZONTAL STABILIZER 2023-360975<[01] REPLACED LEADING EDGE RIB AND FASTENERS LOCATED STA 86.66 AT RT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DRAWING #186A1302 SHEET 1 REV- SEE INDIVIDUAL SING-OFFS BELOW;[02] REPLACED LEADING EDGE RIB AND FASTENERS LOCATED STA 86.66 AT RT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DRAWING #186A1302 SHEET 1 REV- RII.SEE INDIVIDUAL SING-OFFS BELOW
